[A Case of Granulocyte Colony-Stimulating Factor-Associated Aortitis during Neoadjuvant Chemotherapy for Esophageal Cancer].
Аннотация
A 71-year-old man with middle thoracic esophageal cancer was treated with neoadjuvant chemotherapy using docetaxel plus 5-FU plus cisplatin therapy and was also administered pegfilgrastim. Blood tests showed elevated white blood cell counts and C-reactive protein levels before the start of the third course. Contrast-enhanced computed tomography revealed wall thickening of the aortic arch. We diagnosed this as aortitis due to pegfilgrastim. Inflammation was improved with conservative treatment. We then performed video-assisted thoracoscopic esophagectomy. Drug-induced vasculitis should be included in the differential diagnosis of patients with elevated inflammation markers of unknown cause following the administration of granulocyte colony-stimulating factor preparations.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.